# SDR SWAA2015081142685

- Difficulty date: August 8, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 25,340 hours, 15,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 411A2212
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT LIGHT COVER LOOSE.  R & R LIGHT IAW MM.
